# SDR 2005UALA00716

- Difficulty date: July 6, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 19,693 hours, 5,627 cycles
- Engine: Pwa PW4052
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston Rod
- Part number: 273T41182
- Condition: Cracked
- Location: Nlg  Actuator
- Part time: 19,693 hours, 5,627 cycles
- Component: Actuator
- Component part number: 273T41124
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PISTON IN NOSE LANDING GEAR RETRACT ACTUATOR.  ON WALKAROUND FOUND NOSE LANDING GEAR ACTUATOR ROD NEAR ROD END CRACKED.  CONFIRMED WITH EDDY CURRENT.  REPLACED NOSE GEAR ACTUATOR PER MM 32-34-01.  HYDRAULIC QUANTITY WAS OK.
